Table of Contents
ISRN Geometry
Volume 2013, Article ID 412593, 6 pages
http://dx.doi.org/10.1155/2013/412593
Research Article

A Study on Ricci Solitons in Kenmotsu Manifolds

Department of Mathematics, Kuvempu University, Shankaraghatta-577 451, Shimoga, Karnataka, India

Received 27 December 2012; Accepted 16 January 2013

Academic Editors: R. Farnsteiner and V. S. Matveev

Copyright © 2013 C. S. Bagewadi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. S. Bagewadi, Gurupadavva Ingalahalli, and S. R. Ashoka, “A Study on Ricci Solitons in Kenmotsu Manifolds,” ISRN Geometry, vol. 2013, Article ID 412593, 6 pages, 2013. https://doi.org/10.1155/2013/412593.